# SDR DALA13003039211

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 46,398 hours, 24,745 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1475 LONGERON 2R CRACK IN BRACKET FOR DUCT SUPPORT ROD 3 INCHES DOWN FROM LONGERON 2R (AFT SIDE OF FRAME).  FABRICATED NEW BRACKET IAW DWG 5911432 TREATED AND PRIMED.  INSTALLED BRACKET IAW DWG 5911432.
